# SDR RAIA00802010

- Difficulty date: February 7, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 23,314 hours, 19,864 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5511 - STL - EMERGENCY LIGHT AT FLOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CONNECTOR TO THE SUBJECT LIGHT.  OPERATIONAL CHECKED GOOD WITH NO OTHER DEFECTS.
